MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081206A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported: on (b)(6) 2025, the patient was implanted with gore® tag® thoracic branch endoprosthesis (tbe aortic component and side branch) to treat a thoracic dissection.It was reported that after successful deployment of the gore® tag® thoracic branch endoprosthesis side branch, when advancing the balloon, under angiogram, it was observed that an olive was still on the guidewire.The fsa confirmed after looking at delivery catheter that the olive was not attached.Due to brachial access during the procedure, the physician pushed the olive back into the sheath and removed it.The patient tolerated the procedure.Root cause for olive separation is unknown.Anatomy was not tortuous and no issues advancing or withdrawing the delivery catheter.
 
Additional Manufacturer Narrative
Addition per gore engineering, the device evaluation showed that the sb catheter separated at the bond between the inner lumen of the leading olive and the leading end of the distal shaft.The findings of the device evaluation are consistent with the reported event which described that ¿the olive was not attached¿ to the catheter.Per the manufacturing product history review (phr), case - (b)(4), a review of the manufacturing records indicated that the manufacturing lot met all pre-release specifications and none of the quality items identified were related to the reported event.No root cause can be confirmed for the reported event of olive separation; however, it is likely that there was one or more process steps missed that were related to olive bonding for the returned device.The separation of the leading olive from the catheter distal shaft is likely a manufacturing deficiency related to the tbe olive bonding process.Due to the tip and catheter bond failure identified during the device evaluation, it is likely the failure mode is attributable to the manufacturing process.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21998729
Report Number2017233-2025-06157
Device Sequence Number9484904
Product Code MIH
UDI-Device Identifier00733132654376
UDI-Public(01)00733132654376(17)270721
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSB081206A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight109 KG